# SDR DLM88960785

- Difficulty date: April 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934DL
- Make and model: Doug MD-88
- Aircraft serial: 49721
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J, E, A
- Precautionary procedure: A, F

## Discrepancy

NR 2 ENG HAD SEVERE VIBRATION IN CLIMB FROM FL31 TO 35.  LOST OIL PRESS/RT HYD PRESS AND HAD FIRE WARNING.  BOTH EXT BOTTLES USED AND ALT GEAR EXT MADE.  ENG HAD DRAGGING FAN AND OIL IN TAIL PIPE.  REPLACED ENGINE AND ROUTED TO SHOP.  ****S/D**** ENGINE SHOP DISASSEMBLY FOUND N2 CENTER TUBE FRACTURED.  ALSO FOUND T2 SHAFT TWISTED.  OIL FIRE INDICATIONS FOUND IN ID OF N2 ROTOR.  N2 REAR HUB PREVIOUSLY MODIFIED PER EO 49-63034-3.
